MAUDE Adverse Event Report: ARTHREX, INC. CRESCENT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. CRESCENT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number CRESCENT, QUICKPASS LASSO
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the tip of the device snapped off and became loose in the patient.The loose part was retrieved from the patient and the surgery was successfully completed using a rhino passer.Surgery performed was a shoulder stabilization surgery.Update 03-sep-2020: information received today that surgeon had to switch to an open procedure to remove the broken tip.
 
Additional Manufacturer Narrative
Complaint confirmed, the curved tip was found to have broken off near the weld.This event is most likely caused by the application of prying/leveraging forces to the device during use.

Brand Name
CRESCENT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10546242
Report Number1220246-2020-02170
Device Sequence Number3033160
Product Code LXH
UDI-Device Identifier00888867038981
UDI-Public00888867038981
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberCRESCENT, QUICKPASS LASSO
Device Catalogue NumberAR-6068C
Device Lot Number906491498
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date04/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;